Jump to content

DaveK

Member Since 04 Nov 2010
Offline Last Active May 03 2014 06:56 AM

Posts I've Made

In Topic: Repairing the long-term damage from Accutane

02 May 2014 - 04:02 PM

Hello everyone,

 

Just wondering, I have been on Accutane for only 2-3 weeks. Didnt experience any side effects while on it. Should I consider doing sth to limit the long term damage it may cause me?

 

 

Many thanks!

OMG...I would IMMEDIATELY start weaning off under your Dr's supervision. If your one of the unlucky ones, the sides can be permanent (or "persistent" as legal speak goes) Wish someone warned me...ruined my good health 4 years ago with that poison.


In Topic: Word Finally Getting Out: Isotretinion Can Cause Permanent Sexual Dysfunction...

24 April 2014 - 07:23 PM

Maybe not for all, but for the few unlucky...word is finally getting out. Anyone considering going on Accutane should read this and decide whether you want to "roll the dice". Wish I had a warning sad.png

 

http://wp.rxisk.org/...tm_medium=email

Bump. Please don't say I didn't warn you. God I wish someone had warned me!!!


In Topic: Word Finally Getting Out: Isotretinion Can Cause Permanent Sexual Dysfunction...

19 December 2013 - 05:08 AM

Most people should start with a low dose initially to see how they feel before going for the home run. For severe scarring acne accutane is the only solution. Also low dose zinc helps with sexual problems I think.

Good advice but bottom line is, the FDA needs to get their head out of their a#$ and change the warning label. For many, this side effect doesn't go away once the medication has been stopped. Low dose or not, people should know the REAL risk of the medications they are taking.


In Topic: Starting Accutane

19 October 2013 - 05:54 PM

Some advice. Google "accutane sexual dysfunction". If your one of the unlucky ones, its permanent.

That seems to be very rare.

Yea, the thousands of men (and women) making these claims are all in a world wide hoax. 


In Topic: Convincing Derm On Accutane?

19 October 2013 - 05:49 PM

Google "accutane sexual dysfunction" and then decide if you still want to roll the dice. If your one of the unlucky ones, the condition is "persistant"...meaning will stay long after stopping the drug. Some claim permanetly but that is hard to prove at this point.

 

The condition is very similar to "Post Finesteride Syndrome" which Merc still denies. See the PFS foundation site to learn about it...isotretinoin has almost exact same side effect, just not recognized to the degree of propecia victims.

 

http://www.pfsfounda...drome-overview/

 

P.S. I wish someone warned me about this "dirty secret"...I would never have risked it.